# SDR SWIA2019122747219

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Screw
- Condition: Corroded
- Location: Bs 409-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SCREW FOUND ON TB 427 AT FS409 +128, STRINGER 0.    REPLACED CORRODED MOUNT SCREW IAW SRM.
